Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: NEFAZODONE(serzone) Noa

Posted by mair on May 28, 2001, at 17:39:41

In reply to Re: NEFAZODONE(serzone), posted by Noa on May 27, 2001, at 14:36:00

>Noa - I think I've asked you these questions before but please indulge me. I think you wrote once that you started feeling the effects of serzone after about a month or so. At what dosage were you at when it started to kick in? How long did it take you to get up to 500 mgs? Do you take it because the effexor was not helpful enough when taken by itself. I'm trying to decide whether to kick the serzone habit. I'm at 300 mgs with alot of wellbutrin thrown into the mix which I have taken for years. I've learned to mostly tolerate the serzone side effects so that is no longer an issue, altho it is a tough drug when it comes to weathering side effects any time I've increased the dose. My issue is its lack of effectiveness. However, I do want to give it a fair trial. I can't figure out if the fact that it's been pretty ineffective so far, is a firm indication that it won't be helpful at a greater dosage. Thanks

Mair


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mair thread:63948
URL: http://www.dr-bob.org/babble/20010522/msgs/64530.html